# SDR A6WA2019121147050

- Difficulty date: December 10, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 39,877 hours, 37,883 cycles
- System (JASC): 5241 · Galley Doors
- Part: Angle
- Part number: 601R38304283
- Condition: Damaged
- Location: Service Door
- Component: Service Door, Cndair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE SERVICE DOOR HAS SEVERAL IMPROPERLY INSTALLED AND MISSING FASTENERS AND DAMAGE ANGLE AT FS 342.00 WL 73.5 AND WL93.50  AIRCRAFT REMOVED FROM SERVICE  REPAIRED SERVICE DOOR IAW CRJ 200 SRM 51-42-06 51-42-10 51-42-21 AND 51-42-22
